# SDR 06FDEA02582

- Difficulty date: July 17, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75102
- Condition: Cracked
- Location: Rws 760 S10r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RHW TANK AT END OF STR -10, XORS 760, APPROX 9" LONG DURING HFEC INSPECTION.   RT WING STR 10 XORS 760 APPROX 9" FROM END OF STR, REPAIR CARRIED OUT AS PER SRM 57-20-00 FIG 10 VOL I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
